# SDR UALA2012092405405

- Difficulty date: September 24, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 70,879 hours, 26,279 cycles
- Engine: Pwa PW2037
- Engine time: 62,245 hours, 21,650 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 62,245 hours, 21,650 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HPT STG 1 BLADES 2 EACH HAVE BURN THRU HOLES IN LEADING EDGE AREA "C" WHICH IS OUT OF LIMITS PER MM.  REPLACE ENGINE WITHIN 4 CYCLES.  ENGINE REPLACED.
